Top 10 Flu Medicine for Adults – Single Homeopathic Remedies

As an Amazon Associate I earn from qualifying purchases.

1. Boiron

#ad

12 Count, Fever, Headache, Boiron Oscillococcinum for Relief from Flu-Like Symptoms of Body Aches, Chills, and Fatigue

#ad
Boiron #ad - Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset. As a world leader in homeopathy, our passion is your health.

Safe for ages 2 & up, headache, take at the first sign of flu-like symptoms. Our promise is your satisfaction. Since 1932, we have been committed to providing quality medicines. Non-drowsy, pellets, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, or mineral substances to relieve symptoms. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, chills & fever.

The boiron promise: we believe there’s more than one way to feel better. Our tablets, & topical treatments work with your body without the risk of contraindications, or known drug interactions. Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required.
BrandBoiron #ad
ManufacturerBoiron #ad
Height3.75 Inches
Length1.2 Inches
Weight0.03 Pounds
Width4.75 Inches
Part NumberABO-097
ModelABO-097

2. Vicks

#ad

Vicks DayQuil and NyQuil Combo Pack, Powerful Multi-Symptom Daytime And Nighttime Relief For Headache, Fever, 72 Count, 48 DayQuil, Sore Throat, 24 NyQuil Liquicaps, Cold & Flu Medicine, Cough

#ad
Vicks #ad - World's #1 selling otc cough and cold brand** vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms. Fast, powerful multi-symptom relief: Use non-drowsy DayQuil for daytime relief and at night try NyQuil for fast relief so you can rest.

Effective cold & flu medicine temporarily relieve common cold & flu symptom relief: DayQuil and NyQuil Cold & flu symptoms. Feel better fast: just one dose starts working fast to provide effective cold & flu relief. Power through your worst cold & flu symptoms: Life doesn’t stop when you have a cold, DayQuil and NyQuil relieve bothersome symptoms, such as cough and fever, day and night.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.38 Inches
Length4.38 Inches
Weight0.34 Pounds
Width3 Inches
Part Number980131133
ModelNo Model

3. Tylenol

#ad

24 Count, Pain, Cough & Congestion Relief, Tylenol Cold + Flu Severe Day & Night Caplets for Fever

#ad
Tylenol #ad - 24-count combo pack of tylenol cold + flu severe day/night caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day.

The nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine. The daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm mucus to make coughs more productive. Each cold & flu caplet contains 325 mg of acetaminophen, a nasal decongestant; and 10 mg of dextromethorphan HBr, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a cough suppressant.

The daytime relief caplets are formulated to reduce fever, cough, body aches, sore throat, loosen phlegm and relieve headache, nasal congestion and chest congestion. The nighttime relief caplets help reduce fever and relieve runny nose, sneezing, nasal congestion, cough, sore throat, headache, sinus congestion and pressure.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.95 Inches
Length4.52 Inches
Weight13 ounces
Width0.78 Inches
Part Number30045055024
Model30045055024

4. Rite Aid

#ad

Rite Aid Severe Flu and Cold Relief Caplets, 24 Count | Pain Relief | Congestion Relief | Fever Reducer | Sinus Medicine for Adults | Decongestants for Adults | Cold and Flu Medicine for Adults

#ad
Rite Aid #ad - Multi-symptom relief: you’ll feel relief from headache, mucus, sore throat, cough, nasal congestion, fever, and chest congestion with Rite Aid. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Fever & pain reliever: 325mg of acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. Compare rite aid pharmacy’s Severe Cold & Flu caplets to the active ingredients in top national brands. Rite aid’s severe cold & flu has acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.

Cool blast: you’ll know it’s working when you feel the cool blast flavor. For your severe symptoms: with rite aid severe cold & flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, expectorant to power through mucus, cough suppressant to calm your cough, and nasal decongestants for adults for congestion. While our cough suppressant and nasal decongestant clear your cough and congestion.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Part Number503C-08-SCFR

5. ALKA-SELTZER PLUS

#ad

Nasal Decongestant, For Adults with Pain Reliever, Alka-seltzer Plus Cold & Flu, Fever Reducer, Night, Cough Suppressant, 36 Count, Power Max Cold and Flu Medicine, Antihistamine

#ad
ALKA-SELTZER PLUS #ad - Day time multi-symptom relief of nasal congestion, Sinus pressure and fever. Maximum strength day time and night time relief from your worst cold & Flu symptoms. Night time multi-symptom relief of runny nose, headache, cough, sore throat, cough, headache, body ache, nasal congestion, body ache, sore throat and fever.25% smaller pill: alka-seltzer plus Maximum Strength cold & Flu Powermax gels have a concentrated formula to provide powerful fast relief. Fast relief so you can get back to your busy life. Use as directed.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches

6. Advil

#ad

Phenylephrine HCL and Chlorpheniramine Maleate, 50 Coated Tablets, Advil Multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen

#ad
Advil #ad - Fifty packets of 1 coated tablet of advil multi Symptom Cold and Flu Medicine, Cold Medicine for Adults with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate.

Cold medicine for adults available in easy-to-take coated tablet form. For use by people 12 years of age and older. Powerful ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief. Take one tablet every four hours while symptoms persist. Uniquely formulated to fight common cold and flu symptoms, headache, providing nasal congestion, fever, sneezing, sinus pressure, nasal swelling, body aches and runny nose relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

7. ALKA-SELTZER PLUS

#ad

Day +Night, Alka-seltzer Plus Cold & Flu, Cough Suppresant, Antihistamine, Nasal Decongestant, Fever Reducer, Power Max Cold and Flu Medicine, 24 Count, For Adults with Pain Reliever

#ad
ALKA-SELTZER PLUS #ad - Temporarily reduces fever. Alka-seltzer plus maximum strength cold & flu PowerMax Gels Day & Night contain a pain reliever, antihistamine, fever reducer, cough suppressant, and nasal decongestant.

Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, nasal and sinus congestion, headache, sore throat, runny nose, cough, & sneezing. One dose provides 4 hour day time or night time relief of cough, headache & body ache, sinus pressure, sore throat, nasal congestion, and runny nose. Powermax gels do not have to be taken with meals. New 25% smaller pill: alka-seltzer plus maximum strength cold & flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Width1.5 Inches
Part Number279609
Model279609

8. Theraflu

#ad

Theraflu Max Strength Daytime Flu Symptom Relief and Nighttime Flu Symptom Relief with Chlorpheniramine Maleate, 12ct Plus with Acetaminophen and Dextromethorphan HBr, Honey Lemon, 6pk

#ad
Theraflu #ad - Contains one 12 ct pack of flu symptom relief max strength 1 Daytime and Nighttime Combo Flu Medicine Powders plus an additional 6ct packets of Nighttime Flu Symptom Relief Powders. Max-strength fever fighting formula for long lasting relief.

Theraflu powders dissolve quickly in hot water for flu symptom relief. Each powder delivers pain relief and a cough suppressant for adults. Dissolve one theraflu powder packet in 8 ounces of hot water for multi-symptom relief. Each packet of daytime medicine contains acetaminophen 1, 000 mg, 000 mg and dextromethorphan HBr 30, and each packet of nighttime medicine contains acetaminophen 1, dextromethorphan HBr 30 mg and chlorpheniramine maleate 4 mg.

Adults and children ages 12 and older take every six hours as needed for symptom relief, do not take both products at the same time; Do not take more than 3 packets in 24 hours unless directed by a doctor.
BrandTheraflu #ad
ManufacturerGlaxoSmithKline #ad

9. Boiron

#ad

White, Boiron Oscillococcinum Homeopathic Medicine for flu-Like Symptoms, 36 Count

#ad
Boiron #ad - Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum sweet-tasting pellets dissolve quickly & Easily under the tongue; no water, chewing, or swallowing required. Non-drowsy, botanical, easy-to-take relief! Homeopathic medicine uses highly diluted biological, or mineral substances to relieve symptoms.

Since 1932, we have been committed to providing quality medicines. Our tablets, & topical treatments work with your body without the risk of contraindications, pellets, or known drug interactions. Our promise is your satisfaction. The boiron promise: we believe there's more than one way to feel better.

Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, headache, chills & Fever. As a world leader in homeopathy, our passion is your health. Safe for ages 2 & up, take at the First Sign of flu-like symptoms. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.
BrandBoiron #ad
ManufacturerAmazonUs/BOIB7 #ad
Height3.99 Inches
Length3.13 Inches
Weight0.13 Pounds
Width4.88 Inches
Part Number4645

10. Mucinex

#ad

Mucinex Fast-Max Maximum Strength Cold & Flu Day and Night Medicine, All-in-One Multi-Symptom Relief Liquid Gels – 24 count 16 Day time + 8 Night time Packaging May Vary

#ad
Mucinex #ad - 1 trusted cold & cough brand: #1 Cold and Cough brand doctors trust* and #1 Pharmacist Recommended Brand**. Day time active ingredients per liquid gel: contains acetaminophen - Pain reliever and Fever reducer; Dextromethorphan HBr - Cough Suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal Decongestant.

Night time multi-symptom relief: maximum strength night Time Cold and Flu helps reduce fever, nasal congestion that leads to stuffy nose, sneezing, headache, relieve cough, minor aches and pains, runny nose and sore and itchy throat. Maximum strength mucinex fast-max cold & flu: Multi-Symptom Relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful medicine.

Day time multi-symptom relief: maximum strength day Time Cold and Flu helps reduce fever, minor aches and pains, chest, relieve cough, nasal & sinus congestion that can cause mucus buildup, sinus pressure, headache and sore throat. Night time active ingredients per liquid gel: contains Acetaminophen - Pain reliever/Fever reducer; Dextromethorphan HBr - Cough suppressant; Doxylamine succinate - Antihistamine; Phenylephrine HCI - Nasal Decongestant.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height4.92 Inches
Length1.73 Inches
Weight0.14 Pounds
Width3.54 Inches
Part Number371505
Model371505